Go Back   David Icke's Official Forums > Main Forums > Today's News

Reply
 
Thread Tools
Old 20-09-2008, 07:25 AM   #1
blondina1
Senior Member
 
blondina1's Avatar
 
Join Date: May 2008
Location: Earth
Posts: 680
Likes: 0 (0 Posts)
Default Baby paracetamol asthma concern

"Use of paracetamol in babies increases the risk of developing asthma five years later, a study of more than 200,000 children suggests.
Those given the painkiller for fever in the first year of life had a 46% increased risk of asthma by the age of six or seven, The Lancet reported.
Researchers do not know if the drug directly increases asthma risk or another underlying factor is to blame.
Experts said parents should still use the drug for high temperatures.
Increasing use of paracetamol in children has coincided with rising cases of asthma over the past 50 years, the researchers said."
Source: http://news.bbc.co.uk/2/hi/health/7623230.stm
blondina1 is offline   Reply With Quote
Old 20-09-2008, 02:03 PM   #2
ennui
Senior Member
 
ennui's Avatar
 
Join Date: Feb 2007
Location: EU Stalag SE Quadrant
Posts: 1,606
Likes: 19 (10 Posts)
Default

What else is in the painkillers they give to children?

Calpol®

Calpol® is a common pain relief medication for children and babies. The active ingredient is paracetamol.

* Often recommended for colds, fevers, sore throats, earaches, tummy aches, and to disguise a bad reaction to vaccination. It is also routinely suggested before vaccination, just in case there may be a bad reaction.
* Paracetamol can adversely affect the liver if used regularly or taken in high doses (i.e., above the recommended amount).
* Calpol contains sucrose (sugar), glucose syrup, glycerol, sorbitol, methyl hydroxybenzoate, gelatine, Xanthan gum, carmoisine, pseudoephidrine hydrochloride, polyethylene glycol, propolene glyhcol, polyvinyl acetate phthalate, potassium hydroxide, titanium dioxide, ponceau 4R (E124).
* Glycerol (E422) can cause headaches, thirst, nausea and high blood sugar levels.
* Sorbitol (E420) can cause flatulence, diarrhoea and abdominal distention.
* Xanthan gum (E415) is associated with asthma, skin irritation and hay fever.
* Carmoisine (E122) gives Calpol its strawberry flavour: it is known to cause hyperactivity, asthma, sleeplessness and skin irritation.
* Pseudoephidrine is a decongestant.
* Titanium dioxide is a whitener.


Medinol®

* Recommended for mild-to-moderate pain in children and feverishness (including post-vaccination fever)
* Sugar-free, colour-free strawberry suspension of paracetamol
* Contains no alcohol or animal fats
* Contains saccharine, strawberry flavour, methyl-hydroxy-benzoate, propyl-hydroxy-benzoate, sodium cyclamate
* Not to be used with other products containing paracetamol (e.g. Calpol®)
* Side-effects include skin rashes and allergic reactions
__________________

The truth will set you free. But first, it will piss you off.
ennui is offline   Reply With Quote
Old 20-09-2008, 02:07 PM   #3
tracker
Senior Member
 
Join Date: Sep 2008
Posts: 9,347
Likes: 4 (4 Posts)
Default

Quote:
Originally Posted by ennui View Post
what else is in the painkillers they give to children?

Calpol®

calpol® is a common pain relief medication for children and babies. The active ingredient is paracetamol.

* often recommended for colds, fevers, sore throats, earaches, tummy aches, and to disguise a bad reaction to vaccination. It is also routinely suggested before vaccination, just in case there may be a bad reaction.
* paracetamol can adversely affect the liver if used regularly or taken in high doses (i.e., above the recommended amount).
* calpol contains sucrose (sugar), glucose syrup, glycerol, sorbitol, methyl hydroxybenzoate, gelatine, xanthan gum, carmoisine, pseudoephidrine hydrochloride, polyethylene glycol, propolene glyhcol, polyvinyl acetate phthalate, potassium hydroxide, titanium dioxide, ponceau 4r (e124).
* glycerol (e422) can cause headaches, thirst, nausea and high blood sugar levels.
* sorbitol (e420) can cause flatulence, diarrhoea and abdominal distention.
* xanthan gum (e415) is associated with asthma, skin irritation and hay fever.
* carmoisine (e122) gives calpol its strawberry flavour: It is known to cause hyperactivity, asthma, sleeplessness and skin irritation.
* pseudoephidrine is a decongestant.
* titanium dioxide is a whitener.


Medinol®

* recommended for mild-to-moderate pain in children and feverishness (including post-vaccination fever)
* sugar-free, colour-free strawberry suspension of paracetamol
* contains no alcohol or animal fats
* contains saccharine, strawberry flavour, methyl-hydroxy-benzoate, propyl-hydroxy-benzoate, sodium cyclamate
* not to be used with other products containing paracetamol (e.g. Calpol®)
* side-effects include skin rashes and allergic reactions
none of this surprises me in the least .


As we all have got to face facts , with out ill people none of the drs or the drug cartells would have a job !

GOOD THREAD !
tracker is offline   Reply With Quote
Old 20-09-2008, 02:22 PM   #4
ennui
Senior Member
 
ennui's Avatar
 
Join Date: Feb 2007
Location: EU Stalag SE Quadrant
Posts: 1,606
Likes: 19 (10 Posts)
Default

It's the first things I thought of when I heard the story yesterday. They're talking as if it's the paracetamol to blame, and no mention of all the other crap that's in kids painkillers. We already knew that carmoisine gives kids asthma. I don't understand why they think this is a breakthru.
__________________

The truth will set you free. But first, it will piss you off.

Last edited by ennui; 20-09-2008 at 02:22 PM. Reason: typo
ennui is offline   Reply With Quote
Reply

Bookmarks

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On

Forum Jump


All times are GMT. The time now is 06:07 PM.


Shoutbox provided by vBShout (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.